# SDR SCNA98002

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 328 AND BS 344, WL 207, RT BL 48 INCH (APPROX).  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW BOEING 727 SRM 53-12-03, 51-10-1 AND 51-30-2.
